# SDR AALA202111020917

- Difficulty date: November 1, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 77,307 hours, 30,461 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: D53370043206
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK FOUND ON FRAME LOCATED AT STA FR43, STR 21 AND STR 22. LENGTH = 3 INCHES. REPLACED SECTION FR 43 BETWEEN STR 18 AND STR 24 LEFT SIDE IN PASSENGER CABIN PER EA NUMBER 331196.
